# SDR ZZDA2009315

- Difficulty date: August 31, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 46633
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF T/C 33-055-00-01, POWER SUPPLY/BATTERY PACK M1672 AND M1675 FAILED EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED POWER SUPPLY / BATTERY PACK M1672 & M1675 IAW AMM 33-51-06.  PERFORMED BATTERY PACK CAPACITY CHECK IAW AMM 33-51-06 AND CHECK PASSED.
